RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 3, paper published in the English version journal (Mi mz11191)  

This article is cited in 1 scientific paper (total in 1 paper)

Papers published in the English version of the journal

Geodesics inMinimal Surfaces

Carlos M. C. Riveros, Armando M. V. Corro

Universidade Federal de Goiás, Goiás, Brazil

Abstract: In this paper, we consider connected minimal surfaces in $\mathbb{R}^3$ with isothermal coordinates and with a family of geodesic coordinates curves, these surfaces will be called GICM-surfaces. We give a classification of the GICM-surfaces. This class of minimal surfaces includes the catenoid, the helicoid and Enneper's surface. Also, we show that one family of this class of minimal surfaces has at least one closed geodesic and one $1$-periodic family of this class has finite total curvature. As application we show other characterization of catenoid and helicoid. Finally, we show that the class of GICM-surfaces coincides with the class of minimal surfaces whose the geodesic curvature $k_g^1$ and $k_g^2$ of the coordinates curves satisfy $\alpha k_g^1+\beta k_g^2=0$, $\alpha$, $\beta \in \mathbb{R}$.

Keywords: minimal surfaces, geodesic curvature, lines of curvature.
Author to whom correspondence should be addressed


English version:
Mathematical Notes, 2017, 101:3, 497–514

Bibliographic databases:

Received: 16.02.2016
Language:

Citation: Carlos M. C. Riveros, Armando M. V. Corro, “Geodesics inMinimal Surfaces”, Math. Notes, 101:3 (2017), 497–514

Citation in format AMSBIB
\Bibitem{RivCor17}
\by Carlos~M.~C.~Riveros, Armando~M.~V.~Corro
\paper Geodesics inMinimal Surfaces
\jour Math. Notes
\yr 2017
\vol 101
\issue 3
\pages 497--514
\mathnet{http://mi.mathnet.ru/mz11191}
\crossref{https://doi.org/10.1134/S0001434617030129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018809310}


Linking options:
  • http://mi.mathnet.ru/eng/mz11191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Lee, “Uniqueness of families of minimal surfaces in $\mathbb R^3$”, J. Korean Math. Soc., 55:6 (2018), 1459–1468  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020